Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Taking trilafon for a long period. Can I stop now?

Dec 2012
User rating for this question
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I took Trilafon during 15 years. Now I want stop it. I took 7 pills each week during a month, 6 pills each week during a month, 5 pills each week during a month, 4 pills each week during a month, 3 pills each week during a month, since three days i feel very bad, What can I do because I would like to continue?
Posted Fri, 8 Mar 2013 in Medicines and Side Effects
Answered by Dr. Nsah Bernard 40 minutes later

Thanks for posting,
First of all before you take any decision regarding the drug, you will need to either consult the prescribing doctor or consult with a psychiatric specialist as the drug you are talking about is a prescription medication and under no circumstances should be taken without prior authorization from a doctor. The reason why there was tapering of your pills for over the past 15 years is because doctor wanted to minimize any withdrawal syndrome and if you have started feeling bad, it means your dosage has been lowered below the dosage that is required to keep you fit.
I suggest that you consult with a neuropsychiatrist as soon as you can so the decision on whether to continue treatment or not should be made.

Hope this was helpful
Dr Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor